Discussions By Condition: I cannot get a diagnosis.

I am not the same and I need help

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 29, 2010
  • 03:03 AM

I started to get 'sick' 2 years ago. I am now 27 years old. I have no idea why I am developing more and more simptoms. I just want them to stop. I feel that I cannot lead a normal life any more because I have them. I quit my job and have not worked for one year now. I have also not been dating anyone because I do not want them to be with someone who is getting sick. Last year when I was working in Lenscrafters I was very stressed and so I was taking wellbutrin for that. I was also taking Tetracyclin for my skin. Six months on Tetracyclin. 2 years ago ( when I was on these two medications) something happened to my skin. It became more red when I touched it. I would also start getting indentation marks. That was the first symptom. Six months after that started my hair started to fall out (one by one). I still look descent, but I am scared to take showers now (it falls out in the shower the most). I bought some prenetal vitamines (I am not pragnant but I heard that they are very good for the hair and skin). I gained weight even though I did not change my eating habits. I am now 10 pounds hevier, with crappy skin, and hair falling out. I do not know what to do.

Ohh, so I went to a skin doctor and he prescribed me Apo-Hydroxine for the skin (said that it could be an allergy to a phisical pressure). I think that maybe my skin got thinner (or more see through.. bec the redness did not show through it before). That prescribed medication helped a little with the redness (after 3 months of using it) but it did not eliminate the indentations... and after I discontinued using it the redness came back. I am very depressed too from all of this, and I have no idea what I should do. It is not showing up in my blood but I know that I am sick from something.

I Really appreciate your help.

Reply Flag this Discussion

1 Replies:

  • I started to get 'sick' 2 years ago. I am now 27 years old. I have no idea why I am developing more and more simptoms. I just want them to stop. I feel that I cannot lead a normal life any more because I have them. I quit my job and have not worked for one year now. I have also not been dating anyone because I do not want them to be with someone who is getting sick. Last year when I was working in Lenscrafters I was very stressed and so I was taking wellbutrin for that. I was also taking Tetracyclin for my skin. Six months on Tetracyclin. 2 years ago ( when I was on these two medications) something happened to my skin. It became more red when I touched it. I would also start getting indentation marks. That was the first symptom. Six months after that started my hair started to fall out (one by one). I still look descent, but I am scared to take showers now (it falls out in the shower the most). I bought some prenetal vitamines (I am not pragnant but I heard that they are very good for the hair and skin). I gained weight even though I did not change my eating habits. I am now 10 pounds hevier, with crappy skin, and hair falling out. I do not know what to do. Ohh, so I went to a skin doctor and he prescribed me Apo-Hydroxine for the skin (said that it could be an allergy to a phisical pressure). I think that maybe my skin got thinner (or more see through.. bec the redness did not show through it before). That prescribed medication helped a little with the redness (after 3 months of using it) but it did not eliminate the indentations... and after I discontinued using it the redness came back. I am very depressed too from all of this, and I have no idea what I should do. It is not showing up in my blood but I know that I am sick from something. I Really appreciate your help.Have they tested your thyroid for hashimoto's disease or thyroiditis?
    Anonymous 42789 Replies
    • January 16, 2011
    • 03:35 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.